# SDR SIMA200007204

- Difficulty date: March 12, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FRAME 677 IN CARGO AREA WAS DISCOVERED TO BE DENTED APPROX 6 INCHES ABOVE FLOOR.  REMOVED DAMAGED FRAME AND INSPECTED AREA.  INSTALLED NEW FRAME IAW SAAB SRM 72LKS 3079 (REV 37).  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
